# SDR AALA201709159005

- Difficulty date: September 14, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N822AN
- Make and model: Boeing 787-9
- Aircraft serial: 40642
- Aircraft time: 3,709 hours, 394 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47456011
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED LAVATORY 3F-1RC SMOKE DETECTOR ALARM WAS SOUNDING.  CLEANED DUST FROM OUTSIDE SMOKE DETECTOR AND TESTED IAW AMM 26-13-00.  OPS CHECKED GOOD.
